# SDR FDEA202201240124

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25593
- Aircraft time: 70,871 hours, 25,592 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Retainer
- Part number: 113N460530
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W #3 SPOILER I/B SEAL RETAINER IS CRACKED  REMOVED AND REPLACED PER BOEING DWG # 113N4605
